# SDR AALA20011184

- Difficulty date: June 4, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Heater
- Part number: 892146062
- Condition: Corroded
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K, O

## Discrepancy

LGA - FLT 1194 - EN ROUTE MIA-LGA - FLIGHT ATTENDANT REPORTED A BURNING SMELL AT FIRST CLASS LAVATORY.  LANDED LGA WITHOUT FURTHER INCIDENT.  REPLAED WATER HEATER AND CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
